# SDR 45120102004

- Difficulty date: October 20, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N418FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45120
- Aircraft time: 3,407 hours, 2,553 cycles
- Engine: Alidsg TPE331201A
- Engine time: 3,407 hours, 2,553 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH, THE RT ENGINE FIRE WARNING CAME ON.  THE FIRE ICON AND TRIPLE CHIME WENT OFF.  CREW RETARDED THE RT THROTTLE TO IDLE AND THE FIRE WARNING WENT OUT AND THE AMBER ICAS MESSAGE OF (R ENG FIRE FAIL) CAME UP.  DURING LANDING ROLL OUT, THE FIRE WARNING TRIPPED OFF AGAIN.  CREW SHUTDOWN THE RT ENGINE AND THE MESSAGE WENT BACK TO THE AMBER ICAS.  MAINTENANCE HAS FOUND THE WIRE BUNDLE AT P-133 CHAFED.  APPROX 5 WIRES THAT THEY CAN TELL AT THIS POINT ARE CHAFED BADLY.  WIRE NR'S RBA 0135B, RBA 0486C, RBA 2111, RBA 0295C, RBA 0061B.
